# SDR AU010322

- Difficulty date: April 10, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING FITTING OUTBOARD LUG CRACKED DIAGONALLY ACROSS THE UPPERFLANGE FACE THROUGH THE LUG FILLET RADIUS. THE CRACK WAS FOUNDVISUALLY AND CONFIRMED USING NDI. FOUND DURING INSPECTION IAW ERB76-57-40-19.
